South Australia Woman Dies From Serious Blood Clot After Receiving AstraZeneca Covid-19 Vaccine

A 72-year-old woman has died due to blood clots after she received the AstraZeneca Covid-19 vaccine.


The woman is reported to be the 76th case of blood clotting following the AstraZeneca vaccine in Australia.


The South Australian woman got a dose of the AstraZeneca jab on June 24th, where she began feeling unwell and was rushed to the Royal Adelaide Hospital on July 5th.

State Premier Steven Marshall announced that she, unfortunately, passed away on July 11th – less than a week after she was admitted – stating: “Our thoughts are with her family at this very sad time. Obviously, this is a very sad situation.”


The woman spent her entire hospital stay in the intensive care unit. She is now the fourth Australian to die due to thrombosis with thrombocytopenia (TTS), or blood clots.

Marshall told reporters that the woman’s death was referred to the Therapeutic Goods Administration (TGA) and the state coroner for further investigation.

Emily Kilpatrick, the deputy chief public health officer, said the woman lived in regional South Australia.


Kilpatrick said: “It’s important to know this is a rare condition still, (but) that is something that we might continue to see particularly if you’re over the age of 60.

“So, it’s important if you’re developing symptoms, please go and seek help from your GP/ If you’re unable to see your GP and you have symptoms, then please go to the emergency department.”


Kilpatrick told reporters that TTS is a treatable condition, and with early treatment, any long-term serious outcomes can be prevented.


This news comes as just last month a 52-year-old woman in New South Wales died after developing a blood clot in her brain. The death was confirmed by the TGA as being linked to the AstraZeneca vaccine.


The 52-year-old suffered a severe form of TTS in the form of blood clots in her brain or cerebral venous sinus thrombosis before her death. She was the youngest of the four reported new cases last month.


The other cases include a 70-year-old man from South Australia, a 77-year-old man from New South Wales, and an 87-year-old woman from South Australia.

It has been reported that the 72-year-old South Australian woman is the 76th patient to develop blood clotting after receiving the AstraZeneca Covid-19 vaccine.


According to the TGA, from June 28th to July 4th, 1,646 adverse reactions following immunisation (AEFI) were reported to the drug body.


In their latest report, the TGA stated: “Large scale vaccination means that coincidentally some people will experience a new illness or die shortly after vaccination.

“The TGA reviews all deaths reported in people who have received the vaccination. We also monitor signals that may relate to vaccine safety to distinguish between coincidental events and possible side effects of the vaccine.”


Currently in the UK, up to June 2021 the Medicines and Healthcare products Regulatory Agency (MHRA) received Yellow Card reports of 300 cases of major thromboembolic events (blood clots) with concurrent thrombocytopenia (low platelet counts) following the administration of the AstraZeneca vaccine. Of this, the overall case-fatality rate was 18% with 71 deaths, five of which occurred with the second dose.


Additionally, cerebral venous sinus thrombosis was reported in 142 cases and 257 had other major thromboelic events with concurrent thrombocytopenia.


Of course, the mainstream media and governments around the world will label these deaths as “coincidences”, stating that the vaccines are entirely safe and effective. However, for those deaths that cannot be swept under the carpet, they will say it’s “for the greater good…”

1 view0 comments